MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CANNULA SUCTION & COAGULATION

KARL STORZ SE & CO. KG CANNULA SUCTION & COAGULATION
Model Number 37370DL
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has not yet been received by the factory.
 
Event or Problem Description
As per a manufacture incident report we received from the factory in (b)(4) which was filed with the (b)(4): during the operation, the hook detached from the hook electrode and could no longer be found in the patient.
 
Additional Manufacturer Narrative
Belated evaluation and reporting of this complaint was done during retrospective review as part of capa 22-0074 corrective action 6.According to information received on 30th nov.2020, the device was requested several times and is deemed as unattainable by the hospital.Therefore no product investigation can be executed.The complaint data was reviewed for similar cases, no indication for a systematic issue was found.No product for investigation received.Former cases with similar failure description were damaged or overloaded by user.The event is filed under internal karl storz complaint id (b)(4).

Brand Name
CANNULA SUCTION & COAGULATION
Common Device Name
CANNULA SUCTION & COAGULATION
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
2188201
MDR Report Key10323250
Report Number9610617-2020-00085
Device Sequence Number11529425
Product Code KNF
UDI-Device Identifier04048551155653
UDI-Public4048551155653
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K944862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37370DL
Device Catalogue Number37370DL
Device Lot NumberOQ02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown